# SDR IPXA09M56236

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-P D392258-FWD LWR CARGO DOOR CUT OUT FWD VERT EDGE - PREV REPAIR QUADRUPLER IS TORN AT FLOOR LEVEL.  REPAIR IAW EO MD11-5330-31792-C IN WORK.
